Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The natural maximal operator on BMO


Author: Winston Ou
Journal: Proc. Amer. Math. Soc. 129 (2001), 2919-2921
MSC (2000): Primary 42B25
Published electronically: February 22, 2001
MathSciNet review: 1840094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We introduce a generalization of the Hardy-Littlewood maximal operator, the natural maximal operator $M^\natural$, in some sense the maximal operator which most naturally commutes pointwise with the logarithm on $A^\infty$. This commutation reveals the behavior of $M: A^\infty \rightarrow A^1$ to directly correspond to that of $M^\natural: B M O\rightarrow BLO$; the boundedness of $M:B M O \rightarrow BLO$ is an immediate consequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25


Additional Information

Winston Ou
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: wcwou@math.uchicago.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05896-8
PII: S 0002-9939(01)05896-8
Received by editor(s): February 3, 2000
Published electronically: February 22, 2001
Additional Notes: The author was partially supported by an NSF Graduate Fellowship. Many thanks to Professor R. Fefferman for his unflagging encouragement and repeated proofreading, and also to Professor C. Kenig for checking over the argument. Any errors are of course the sole property of the author.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2001 American Mathematical Society